# SDR ASMF201102002

- Difficulty date: February 2, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N853AM
- Make and model: Boeing 737705
- Aircraft serial: 33791
- Aircraft time: 20,712 hours, 11,057 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING FUELING, TECH DETECTED A FUEL LEAK IN LT WING MAIN TANK DUE TO THE SUPPLY VALVE DID NOT CLOSE. MX PERFORMED RESEATED AND SUPPLY VALVE TEST IAW MM 28-21-00, ALL CORRECT.  ADDITIONALLY, DURING TOWING, THE TOW FITTING WAS BROKEN; SO MX PERFORMED GENERAL VISUAL INSP TO THE NLG IAW 05-51-29, NO DAMAGES WERE FOUND.
